Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Done with anti-depressants! :(

Posted by on Jul. 28, 2014 at 3:32 PM
  • 18 Replies

I have been on 4 anti-depressants in the past month. My brain feels scrambled, like it needs a break. My brain is so fizzled I couldn't measure coffee this morning. I emailed my dr about stopping the Prozac and seeing how I do on just my mood stabilizer for awhile. I feel like s**** and have little faith in the Prozac helping me out of this.

by on Jul. 28, 2014 at 3:32 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Tracys2
by on Jul. 28, 2014 at 4:30 PM

Thta is a lot! Can you actually talk to your doctor about why so many drugs and how to slow down so you cna take a break (I don't know if you need to worry about quitting, some have withdrawal issues)? Maybe rest for a while? A lot of people did say they love prozac, but if now isn't the time for that, it isn't the time. Hope your brain can get a break!

lucy164
by Peggy on Jul. 28, 2014 at 7:00 PM
1 mom liked this

She actually had you on 4 antidepressants in 1 month?  It takes longer than that to even get to a therapeutic level, 6-8 weeks.  No wonder your head is scrambled.  She is confusing your brain.  If I were you I would look for another doctor.  This one clearly is not helping you.

SpiritFortress
Report
I tried live trapping the cute, mocking rodents. I tried the snap traps to no avail. So I electrocuted them. I feel a little bad...but only a little.
Yesterday at 1:42 PM
by Bronze Member on Jul. 28, 2014 at 7:38 PM

I completely agree with this. 

Quoting lucy164:

She actually had you on 4 antidepressants in 1 month?  It takes longer than that to even get to a therapeutic level, 6-8 weeks.  No wonder your head is scrambled.  She is confusing your brain.  If I were you I would look for another doctor.  This one clearly is not helping you.


ambergem
by on Jul. 28, 2014 at 7:53 PM
Ugh. What type of doctor do you see?
bambismom
by Silver Member on Jul. 28, 2014 at 8:05 PM

Yes, I completely agree, one at a time, your brain is confused!   You need to be on one for a month or two and see if it helps and then add another if you need it, or go off if it isn't working.  Your doctor isn't being very smart here. 

leahbeah143
by Leah on Jul. 28, 2014 at 10:09 PM
Hugs!
PlumbersWife344
by New Member on Jul. 28, 2014 at 10:30 PM

 I hope you start to feel better. It took me a long time to find something that worked for me. It ended up being prozac.lol. 

Ckj1988
by New Member on Jul. 29, 2014 at 1:06 AM
I had a Dr do that but it turned out I was allergic to write a few of them I ended up on celexa,prozac, welbutrin, zoloft,lamictil, buspar, and lexapro then on top of those anti depressants ativan, klonapin, trazadone all in less than 5 months... it screwd me up... bad I would recommend not taking anything for a few months to clear out your system and finding a new dr!
lyrick24
by Ruby Member on Jul. 29, 2014 at 3:21 AM

 I agree with the other ladies. That Is wat too many to have you on. I would find another dr.

momwriter
by Silver Member on Jul. 29, 2014 at 7:01 AM

Did you take a break from meds after all of that? I just don't know if I should continue with the Prozac after being on it for a week or stop. I take other meds at night which I won't change, one for years and one for months.

Quoting Ckj1988: I had a Dr do that but it turned out I was allergic to write a few of them I ended up on celexa,prozac, welbutrin, zoloft,lamictil, buspar, and lexapro then on top of those anti depressants ativan, klonapin, trazadone all in less than 5 months... it screwd me up... bad I would recommend not taking anything for a few months to clear out your system and finding a new dr!


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)